Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took zyhmg injections, lupride for follicle rupture, IUI treatment done, taking sustan. Suggestions?

hi doc i have taken zyhmg injections till 13 days from (1st to 13th jan) than my doc gave me luepriide injection on 15th jan for rupture the follicles and my 2 follicle ruptured on 18th & my doc send for IUI treatment and now i am waiting for results and take sustan 200 mg tablets also 3 times daily (1-1-2). Can u help me out in anyways?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query,

You are going in a right diection.
Superovulation With IUI increases your chances of conception to 22-25%.

Take following precautions.
Report immediately if you have pain abdomen, nausea, vomiting, blurring of vision(OHSS).
Continue taking folic acid,
Reduce weight if obese.
Have balanced diet.
Exercise moderately.
And most of all BE POSITIVE.

good luck
Dr Nilofer
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor